# SDR DALA1255976702

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 44,809 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE DECK PLATE HAS CORROSION ON MULTIPLE BS 1681 TO 1720 BL 0 TO LBL 56.  REPAIRED IAW SRM 53-60-51 REPAIR 2, FIG 201.
